4 results for strong convergence.

Parameters for your search query:
Keyword    strong convergence

Open AccessArticle
Export: RIS | BibTeX | EndNote
Iterative Method for Approximating a Common Fixed Point for Family of Multivalued Nonself Mappings in Uniformly Convex Hyperbolic Spaces
American Journal of Applied Mathematics and Statistics. 2019, 7(3), 93-100. DOI: 10.12691/ajams-7-3-2
Pub. Date: April 10, 2019Views: 789Downloads: 549
Open AccessArticle
Export: RIS | BibTeX | EndNote
Some Strong Convergence Theorems for Asymptotically almost Negatively Associated Random Variables
American Journal of Applied Mathematics and Statistics. 2017, 5(3), 106-111. DOI: 10.12691/ajams-5-3-4
Pub. Date: September 05, 2017Views: 3722Downloads: 2656
Open AccessArticle
Export: RIS | BibTeX | EndNote
Common Fixed Points of a Countable Family of I-Nonexpansive Multivalued Mappings in Banach Spaces
American Journal of Applied Mathematics and Statistics. 2014, 2(4), 239-243. DOI: 10.12691/ajams-2-4-12
Pub. Date: August 19, 2014Views: 9441Downloads: 4754
Open AccessArticle
Export: RIS | BibTeX | EndNote
Approximation for a Common Fixed Point for Family of Multivalued Nonself Mappings
American Journal of Applied Mathematics and Statistics. 2017, 5(6), 175-190. DOI: 10.12691/ajams-5-6-1
Pub. Date: January 04, 2018Views: 3540Downloads: 2052
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects


Journals

Article Types